MathSciNet Relay Station
MathSciNet bibliographic data
MR142598 (26 #167) 18.20 (14.52)
Hochschild, G.; Kostant, Bertram; Rosenberg, Alex Differential forms on regular affine algebras. Trans. Amer. Math. Soc. 102 1962 383–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement